# SDR 2024F00089

- Difficulty date: February 5, 2024
- Submitted: March 22, 2024
- Operation: General aviation
- Aircraft: SIAEC
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 49,628 hours, 7,769 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5347821020200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK SEAT RAIL AT DR4 LEFT BETWEEN FR73-FR74 YA FOUND CORRODED.
